# SDR IXXA20250410017

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 29430
- Aircraft time: 103,246 hours, 33,552 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PRIOR TO APPROACH, LE SLAT ASSYMETRY DISPLAYED WITH FLAPS EXTENDED BEYOND 20 CREW DECLARED AN EMERGENCY LANDING TO  KCLT AIR TRAFFICE CONTROL. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE.  FAULT ISOLATED TO TARGET 278 #3 SLAT OUTBOARD SWITCH TARGET 180 DEGREES OUT OF POSITION. TARGET REPOSITIONED, OPERATIONAL CHECK GOOD IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 27-88-01. NO ADDITIONAL FAULTS NOTED, AIRCRAFT RELEASED TO SERVICE.
